Bounds for the characteristic functions of the system of monomials in random variables and of its trigonometric analogue.
Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 579-584
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1997__4_6_47990,
author = {Shervashidze, T.},
title = {Bounds for the characteristic functions of the system of monomials in random variables and of its trigonometric analogue.},
journal = {Georgian mathematical journal},
pages = {579--584},
year = {1997},
volume = {4},
number = {6},
zbl = {0897.60019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47990/}
}
TY - JOUR AU - Shervashidze, T. TI - Bounds for the characteristic functions of the system of monomials in random variables and of its trigonometric analogue. JO - Georgian mathematical journal PY - 1997 SP - 579 EP - 584 VL - 4 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47990/ LA - en ID - GMJ_1997__4_6_47990 ER -
%0 Journal Article %A Shervashidze, T. %T Bounds for the characteristic functions of the system of monomials in random variables and of its trigonometric analogue. %J Georgian mathematical journal %D 1997 %P 579-584 %V 4 %N 6 %U http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47990/ %G en %F GMJ_1997__4_6_47990
Shervashidze, T. Bounds for the characteristic functions of the system of monomials in random variables and of its trigonometric analogue.. Georgian mathematical journal, Tome 4 (1997) no. 6, pp. 579-584. http://geodesic.mathdoc.fr/item/GMJ_1997__4_6_47990/